# SDR AALA20090513TUL22

- Difficulty date: May 8, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL DAMAGE TO SKIN 2 INCHES BELOW LONG 10L.  REMOVED DAMAGE AND INSTALLED DOUBLER WITH FILLER PER EA 53-006187.
